Admissible inference rules in the linear logic of knowledge and time LTK (r) with intransitive time relation

Описание

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1134/S003744661503009X

Ключевые слова: multi-modal logic, temporal logic, epistemic logic, n-characterizing model, admissibility of inference rules

Аннотация: We obtain a necessary condition and a sufficient condition for the admissibility of inference rules of the linear multi-modal logic of knowledge and time LTK (r) with reflexive and intransitive time relation. We also construct a special n-characterizing model for this logic.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 56, Is. 3

Номера страниц: 455-470

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных